Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/41455
Title: A mathematical model for analyzing the proxy bidding method for mobile agent-based auction services
Authors: Zhang, J
Chan, HCB 
Issue Date: 2004
Source: AINA 2004, Fukuoka, Kyushu, Japan, 29-31 March, 2004, v. 1, p. 518-523 How to cite?
URI: http://hdl.handle.net/10397/41455
Appears in Collections:Conference Paper

Show full item record

Page view(s)

19
Last Week
4
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.